# SDR DXTA200702381

- Difficulty date: August 5, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600706
- Aircraft time: 691 hours, 524 cycles
- Engine: Pwa PW535A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE DISCOVERED IN CABIN AFTER TAKEOFF.   REMOVED AND INSTALLED ACM  IAW R70.3G CMM CHAPTER 21-50-03. OPERATIONAL AND LEAK CHECK NORMAL.
